A boundedness lemma for iterations

Journal of Symbolic Logic 66 (3):1058-1072 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
178 (#103,655)

6 months
1 (#1,149,473)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

An Inner Model Proof of the Strong Partition Property for $delta^{2}_{1}$.Grigor Sargsyan - 2014 - Notre Dame Journal of Formal Logic 55 (4):563-568.

Add more citations

References found in this work

Optimal proofs of determinacy.Itay Neeman - 1995 - Bulletin of Symbolic Logic 1 (3):327-339.
HOD L(ℝ) is a Core Model Below Θ.John R. Steel - 1995 - Bulletin of Symbolic Logic 1 (1):75-84.
Partition properties and well-ordered sequences.Steve Jackson - 1990 - Annals of Pure and Applied Logic 48 (1):81-101.
HOD L(ℝ) is a Core Model Below Θ.John R. Steel - 1995 - Bulletin of Symbolic Logic 1 (1):75-84.

View all 6 references / Add more references